# SDR SA06017

- Difficulty date: February 25, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Engine: Cfmint CFM565B4
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LT ENTRANCE DOOR EMERGENCY ESCAPE SLIDE GIRT BAR AFT ATTACHMENT HOOK ASSEMBLY HAD A BROKEN SPRING.  MAINTENANCE REPLACED THE AFT LT ENTRANCE DOOR AFT ATTACHMENT HOOK ASSEMBLY.  OK FOR SERVICE.
